Lichen planus and lichenoid drug eruption after vaccination.
|アブストラクト||Lichen planus (LP) and lichenoid drug eruptions (LDEs) uncommonly occur after vaccination, especially for hepatitis B and influenza. The key initiating event that leads to the development of postimmunization LP or LDE is not well understood. There have been prior reports of an association between several vaccines and LP. In this study, we aim to characterize and review cases of LP and LDE after vaccination from the Vaccine Adverse Event Reporting System (VAERS) national database in the United States. Information on vaccine-associated LP and LDE was retrieved from the database (July 1990 to November 2014) to examine the frequency of LP or LDE after vaccination. Hepatitis B, influenza, and herpes zoster vaccines were the 3 most commonly associated vaccines. Patients with LP or LDE were significantly older compared to the reported adverse events (AEs) overall (P<.001). The median age of onset for LP and LDE was 47 years. The median time of onset of AEs was 14 days. It is important to obtain recent vaccination history in patients presenting with new-onset LP or LDE.|
|投稿者||Lai, Yi C; Yew, Yik W|
|組織名||Harvard School of Public Health, Boston, Massachusetts, USA.;Harvard School of Public Health, Boston, Massachusetts, USA; and National Skin;Centre, Singapore.|